MathSciNet Relay Station
MathSciNet bibliographic data
MR2059739 (2005c:90099) 90C33 (90C30)
Queiroz, Marcelo; Júdice, Joaquim; Humes, Carlos, Jr. The symmetric eigenvalue complementarity problem. Math. Comp. 73 (2004), no. 248, 1849–1863 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement